# SDR GR4D20171116006

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N430QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4021
- Aircraft time: 9,816 hours, 4,742 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Lt Mlg
- Part time: 98,156 hours, 4,742 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD MLG SPONSON LUG HAS CORROSION IN INSIDE DIAMETER.
